MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSDV0016
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, it was found that the tip of the navio bone pin 4.0 mm x 127 mm pin was cracked.The backup was used to continue the procedure without delays.There was no patient harm.
 
Additional Manufacturer Narrative
H3, h6: the navio bone pin, part pfsd01008 used for treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a contributing factor may be mechanical component failure.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO BONE PIN 4.0MM X 127MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10260426
Report Number3010266064-2020-01647
Device Sequence Number14223915
Product Code OLO
UDI-Device Identifier00885556628904
UDI-Public00885556628904
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSDV0016
Device Catalogue NumberPFSD01008
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1